Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What cream should I apply for suntan on my face ?

hi doctor , i am priya i am getting marriage soon,in us but i got suntan my face got black because of roaming in the sun is there any cream to help getting rid of suntan please doctor suggest me any us products please ,please help me
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi !Priya,
Welcome To HealthcareMagic forum,

Priya ,it is very important to use a good spf medicated sunscreen daily every three hours.
Along with this you can use a hydroquinone based cream at night whole face .Use this little cautiously so that it doesn't cause any burning sensation or redness.
You can also consider using kojic acid creams with vitamin c cream in the morning over the sunscreen .
But this would take a while to get the original color back.

Hope this answers your query,if you have any further questions ,kindly write back to us.
Dr.Bharat chawda
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor